Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro, Wellbutrin Weight Gain ednababish

Posted by LynneDa on July 14, 2004, at 13:42:24

In reply to Re: Lexapro, Wellbutrin Weight Gain, posted by ednababish on July 13, 2004, at 11:34:05

Hi Edna -
I went up to 20 mg of Lex starting in January of this year. I used to be a skinny minnie, never had to watch my weight. It's been creeping up over the last 5 years a bit, as I neared the big 4-0, but my max was 135 lbs (I'm 5ft 7inches). Anyway, in 5 months I've gained 17 lbs. and they won't go away!!!

I just went off the Lex a few weeks ago and started on Wellbutrin. The Lex also made me so sleepy. I'm no longer sleepy, but haven't lost any weight. (Inorgasmia is gone completely, tho and that's good!) But, I'm getting a bit depressed, crying for no reason, etc. again so maybe I need a little Lex?

I was told that about a third will gain, about a third will stay the same and about a third will lose weight on Lex.

Good luck Edna, I know it is depressing to gain weight or not be able to lose ... kind of counter-productive!

~ Lynne
>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

Hey all,
>
> I would like to know how many of you have experienced weight gain at 20 mgs of lexapro. Also. i would like to know if any of you have experienced weight gain when combining wellbutrin with lexapro. I am on 20mgs of lexapro, working out harder than ever and nothing is happening--except my middle is flabby. I'm not eating any differently than I ever have.
> Thanks,
>
> Edna Q. Babish


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:127954
URL: http://www.dr-bob.org/babble/20040714/msgs/366117.html